# SDR EIA2006113

- Difficulty date: June 29, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STA 1480 BULKHEAD, RBL 27 STR 32 RT LEVEL FOUND "L" ANGLE STIFFENER CRACK.  "L" ANGLE STIFFENER REPLACED IAW B747 SRM 51-30-02 PAGE 2, PG 3.  MADE FROM FORMED ANGLE 7075-T6 0.063".
